# SDR Y2PA95007

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47155
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cyl
- Part number: 39147385001
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW/CLE - FLT AVR6023 - NOSE GEAR FAILED TO EXTEND ON APPROACH TO 'CLE'.  RECYCLED THE GEAR AND RECEIVED A DOWN AND LOCKED INDICATION.  LANDED WITHOUT FURTHER INCIDENT.  FERRIED AIRCRAFT TO DTW FOR REPAIR (REF:  USA JET FERRY FLIGHT AUTHORIZATION NR 95-002).  PERFORMED RETRACTION TEST OF NOSE GEAR RETRACTION/EXTENSION SYSTEM, COULD NOT DUPLICATE MALFUNCTION.  REPLACED NOSE GEAR UPLOCK RELEASE BUNGEE AS A PRECAUTION, SYSTEM OPERATIONALLY CHECKED GOOD.  (X)
